Hi, I live in New York (Long Island) and I have a prescription of 100 40mg oxycodone per month . This month I brought the prescription into the pharmacy and they told me that it is on back order. I continued calling other pharmacy's and received the same answer . My question is did they stop making generic oxycontin ? or at least in 40mg . What is the next closest thing that is still being produced for instance roxycodone 30mg if they still make those as well . I just can't Afford paying $1200 dollars for a prescription for the real oxycodone.
22 Nov 2011
I n Alabama they my pharmacy TOLD me they quit makeing them because people were using them intravenous the name brand made them were u can't do it like that no more my ins. Pays for my I take 3 40mg a day it is $500.00 ever 4 weeks thank god 4 my ins. HOPE this help you p
20 Dec 2013
there is no generic oxycontin yet. you may want to try oxycodone. I pay $200 for 150 in iowa. I would call human services, cuz it sounds like you may qualify for Medicaid or some other assistance. also, sometimes contacting drug co may help you if you can't afford whay you need .you just gotta reach out bud. I was in the same boat TIL I DID. GOOD LUCK!
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know that percocets come in 5, 7.5 and 10 mg pills and anything over that (i.e., 15 mg, 20mg and 30mg) are not considered percocets. So what is ...
1 answer • 7 Sep 2010
When I fill my monthly generic prescription for oxycodone, I sometimes get pills made by different manufacturers. It seems like some work better than ...
4 answers • 1 Jul 2013
Just curious about this. Also I would like to know if anyone knows the same question about oxycodone hcl?
4 answers • 27 Feb 2014
... mallinkrodt generic before. Since 45 mins from taking first 1/2 pill., I have been nauseous, headache, dizziness, light headed, stomach problems, ...
1 answer • 12 Jul 2014